Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Tests for acute renal failure, cause for psoriasis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Kidney Conditions
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   Hello. What kind of blood tests would you recommend to check for acute renal failure and it being a possible precursor to psoriasis?
User :   All vitamin D3 types? and what else?
Doctor :  
Doctor :  
User :   28 male
User :   I haven't had psoriasis my entire life until i started abusing legal MDMA analogues for a year now
Doctor :  
for acute renal faliure,you have togo for creatinine, blood urea test
User :   over the course of the past 6 months it started to appear all over
Doctor :  
User :   it must be something systemic.... yes... creatinine too.
Doctor :  
psoriasis can be caused by stress,
User :   if the tests show possible renal failure, what supplements would improve kidney health?
User :   yes, the grey area of that is cortisone. some sources believe cortisone helps improve psoriasis while some say the opposite
Doctor :  
drink lot of water, avoid lot protien diet
User :   oops i meant cortisol
Doctor :  
yes, steroid topically and systemic will help

Doctor :  
you can use steroid sparing drugs also
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor